# SDR SWAA2020121536590

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 48,708 hours, 29,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100SWA
- Part serial: 32894
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M1669 EMERGENCY LIGHTS BATTERY PACK + CHARGER ASSEMBLY HAS CHANNEL INOPERABLE, LIGHTS INOPERABLE.  R & R EMERGENCY LIGHT BATTERY PACK + PACK CHARGER ASSEMBLY, PER AMM 33-51-06 AT POSITION M1669 POS M1669 P/N OFF/ON D717-02-030 POS M1669 P/N OFF/ON D717-01-100SWA S/N OFF 32894 S/N ON 40181.
